MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; ANGLE CLEANER TIGHT 4CT; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; ANGLE CLEANER TIGHT 4CT; MANUAL TOOTHBRUSH
Model Number 874RQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
While using product the brush got stuck between teeth and when she pulled it out the bristles came out of wire.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; ANGLE CLEANER TIGHT 4CT
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key20793680
Report Number1413787-2024-00155
Device Sequence Number12451273
Product Code EFW
UDI-Device Identifier00070942302838
UDI-Public00070942302838
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number874RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown